MathSciNet Relay Station
MathSciNet bibliographic data
MR787961 (86j:03052) 03E60 (03E15 03E35)
Kechris, Alexander S.; Solovay, Robert M. On the relative consistency strength of determinacy hypotheses. Trans. Amer. Math. Soc. 290 (1985), no. 1, 179–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement